Lie group classifications and exact solutions for two variable-coefficient equations. (English) Zbl 1232.35173

Summary: The Lie symmetry analysis and group classifications are performed for two variable-coefficient equations, the hanging chain equation and the bond pricing equation. The symmetries for the two equations are obtained, the exact explicit solutions generated from the similarity reductions are presented. Moreover, the exact analytic solutions are considered by the power series method.


35Q91 PDEs in connection with game theory, economics, social and behavioral sciences
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
58J70 Invariance and symmetry properties for PDEs on manifolds
Full Text: DOI


[1] Gardner, C., Method for solving the Korteweg-de Vries equation, Phys. rev. lett., 19, 1095-1097, (1967) · Zbl 1061.35520
[2] Li, Y.S., Soliton and integrable systems, (), (in Chinese)
[3] Hirota, R.; Satsuma, J., A variety of nonlinear network equations generated from the Bäcklund transformation for the tota lattice, Suppl. prog. theor. phys., 59, 64-100, (1976)
[4] Liu, H., Exact periodic wave solutions for the hkdv equation, Nonlinear anal., 70, 2376-2381, (2009) · Zbl 1162.35312
[5] Olver, P.J., Applications of Lie groups to differential equations, () · Zbl 0591.73024
[6] Bluman, G.W.; Kumei, S., Symmetries and differential equations, (1989), Springer-Verlag, World Publishing Corp. · Zbl 0718.35004
[7] Cantwell, B.J., Introduction to symmetry analysis, (2002), Cambridge University Press · Zbl 1082.34001
[8] Liu, H., Lie symmetry analysis and exact explicit solutions for general burgers’ equation, J. comput. appl. math., 228, 1-9, (2009) · Zbl 1166.35033
[9] H. Liu, J. Li, Lie symmetry analysis and exact solutions for the extended mKdV equation, Acta Appl. Math., doi: 10.1007/s10440-008-9362-8. · Zbl 1223.37079
[10] Clarkson, P.; Kruskal, M., New similarity reductions of the Boussinesq equation, J. math. phys., 30, 10, 2201-2213, (1989) · Zbl 0698.35137
[11] Clarkson, P., New similarity reductions for the modified Boussinesq equation, J. phys. A: gen., 22, 2355-2367, (1989) · Zbl 0704.35116
[12] Asmar, N.H., Partial differential equations with Fourier series and boundary value problems, (2005), China Machine Press Beijing
[13] Craddock, M.; Platen, E., Symmetry group methods for fundamental solutions, J. diff. eqs., 207, 285-302, (2004) · Zbl 1065.35016
[14] Craddock, M.; Lennox, K., Lie group symmetries as integral transforms of fundamental solutions, J. diff. eqs., 232, 652-674, (2007) · Zbl 1147.35009
[15] Liu, H.; Qiu, F., Analytic solutions of an iterative equation with first order derivative, Ann. diff. eqs., 21, 3, 337-342, (2005) · Zbl 1090.34600
[16] Liu, H.; Li, W., Discussion on the analytic solutions of the second-order iterative differential equation, Bull. Korean math. soc., 43, 4, 791-804, (2006) · Zbl 1131.34048
[17] Liu, H.; Li, W., The exact analytic solutions of a nonlinear differential iterative equation, Nonlinear anal., 69, 2466-2478, (2008) · Zbl 1155.34339
[18] Rudin, W., Principles of mathematical analysis, (2004), China Machine Press Beijing · Zbl 0148.02903
[19] Fichtenholz, G.M., Functional series, (1970), Gordon & Breach New York, London, Paris · Zbl 0213.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.